Tuesday, November 9, 2010

3,2,3

I have to go back up to 3mg today. 2mg was not happening. I'll try alternating 3 and 2 mg for a while to see if that helps.

My lungs have been pissed the last three days and yesterday I had the pleasure of tutoring in the midst of an asthma attack and fatigue strong enough to make me close my eyes whenever I thought my student wasn't looking.

As if explaining fractions wasn't hard enough.

A sore throat kicked in at the same time. What fun.

Is this the theme now? Every time I lower the prednisone dose, I'm going to get sick?

Oh and did I mention the headache? It's from the adrenal stuff. It is unpleasant.

No exercise. Afraid to risk it.

My blood pressure did tank. Thankfully I can interpret my body's cues and catch this stuff before I bottom out. I ate pickles until the salt made my lips pucker. I had to drive to pick up the toddler and I wanted to keep things stable for that, so pucker up.

Here's what I think I know, I have to be making cortisol. Have to. I don't think you can get down to 2mg and not be making cortisol. I don't think you can go through 2 colds without stress dosing unless you're making cortisol.

So is this some horrific kind of steroid withdrawal?

Or is my cortisol production impaired and stuttering?

Adrenal pain is not supposed to go with steroid withdrawal so???????????

Here's hoping 3mg is all the fix I need.

1 comment:

  1. When I was reducing, I stepped down on Saturday and the following Tuesday I ended up with what I called a mini flu. Felt like crap for the day then was fine. So I think you can get cold/flu symptoms from reducing steroids.

    Glad you're trying the 2/3mg taper. :)

    ReplyDelete

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/